# SDR BAQA085907

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N7YL
- Make and model: Agusta A109E
- Aircraft serial: 11502
- Aircraft time: 571 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 501121001
- Part serial: 2586
- Condition: Inoperative
- Location: Cockpit
- Part time: 571 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL GYRO IS INOPERABLE.  CAUSES ADI INDICATION FAILURE. REPLACED WITH SERVICEABLE UNIT.    4/8/03
